# SDR DALA2018011200233

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 70,484 hours, 12,644 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNABLE TO TURN OFF LEFT FWD FUEL PUMP DURING CROSSFEED OPERATION.  NO PUMP DURING SWITCH OR EICAS ILLUMINATED.  CROSSFEED WAS NORMAL.   CHECKED OPERATION OF LT FWD BOOST PUMP , EICAS AND PUMP INDICATION OPS NORMAL, OK FOR SERVICC IAW AMM 28-22.
